MathSciNet Relay Station
MathSciNet bibliographic data
MR1999924 (2004e:53098) 53C44 (35J60 53C21)
Brendle, Simon Global existence and convergence for a higher order flow in conformal geometry. Ann. of Math. (2) 158 (2003), no. 1, 323–343.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement